| Catalog Number |
10813621 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set separated the following information was received by the initial reporter with the following verbatim: 2 event with tubing 10813621 in the past month.One of them leaked from the clear plastic part and the clean split in half.
Event or Problem Description
No additional information was provided.Material#: 10813621, lot#: unknown.It was reported by the customer that the one of them leaked from the clear plastic part and the clean split in half.Verbatim: 2 event with tubing 10813621 in the past month.One of them leaked from the clear plastic part and the clean split in half.See pictures.
Additional Manufacturer Narrative
It was reported by the customer that the one of the infusion sets leaked from the clear plastic part and the other split in half.One photo was provided by the customer for quality evaluation.Review of the photo provided by the customer shows tubing that had separated or had been cut away from the full infusion set assembly.The customer complaint of separation other component - leak was confirmed.A root cause for the failure could not be determined because a physical sample was not provided.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.